Paracetamol are rare and usually mild, although haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Skin rashes, and other hypersensitivity reactions occur occasionally. Overdosage with Paracetamol can result in severe liver damage and sometimes acute renal tubular necrosis. Prompt treatment with acetylcysteine or methionine is essential.
The vitamin contained in Vitamin B Complex are completely non-toxic even in high doses and usually, no side effects occur. Sensitivity to Vitamin B1 however, may sometimes be encountered if administration is at prolonged intervals, irregular, or if initial dose are low and suddenly increased. Liver dysfunctions could also predispose patients to hypersensitivity reactions. Nevertheless, it must be stressed that hypersensitivity to Vitamin B1 is very rare when orally given unlike if administered by intravenous injection where hypersensitivity is more often encountered.